# SDR SRAA961215

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4383
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, FOUND THE EMERGENCY EXIT LIGHT WOULD NOT FUNCTION PROPERLY IN THE ARMED OR ON POSITIONS.  FOUND LIGHT ASSEMBLY MOUNTED BACKWARDS.  REMOVED LIGHT, CLEANED ALL CONNECTIONS AND REINSTALLED EMERGENCY LIGHT, SYSTEM OPS CHECKED IAW MM CH 23.
